# SDR AALA201806299014

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 16,355 hours, 6,582 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEFTHAND FORWARD OVERWING DOOR EXIT, AFT COUNTER BALANCE ACTUATOR DOOR LUG DAMAGED. MAINTENANCE INSTALLED NEW HINGE ASSY ON LEFTHAND FORWARD EMERGENCY EXIT DOOR PER AMM 20-50-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
